# SDR SWAA2013071718306

- Difficulty date: June 27, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 55,888 hours, 45,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 787+10 LOWER FORWARD WINDOW SKIN CUTOUT CRACKED AT HOLES 3,4,5,9.  REPAIRED SKIN IAW EA.
